+ Site Statistics
References:
54,258,434
Abstracts:
29,560,870
PMIDs:
28,072,757
+ Search Articles
+ Subscribe to Site Feeds
Most Shared
PDF Full Text
+ PDF Full Text
Request PDF Full Text
+ Follow Us
Follow on Facebook
Follow on Twitter
Follow on LinkedIn
+ Translate
+ Recently Requested

Radiation-induced prevention of erlotinib-induced skin rash is transient: a new aspect toward the understanding of epidermal growth factor receptor inhibitor associated cutaneous adverse effects



Radiation-induced prevention of erlotinib-induced skin rash is transient: a new aspect toward the understanding of epidermal growth factor receptor inhibitor associated cutaneous adverse effects



Journal of Clinical Oncology 25(29): 4697-8; Author Reply 4698-9




(PDF emailed within 0-6 h: $19.90)

Accession: 055345320

Download citation: RISBibTeXText

PMID: 17925571

DOI: 10.1200/JCO.2007.12.8330


Related references

The Koebner-phenomenon in epidermal growth factor receptor inhibitor-induced cutaneous adverse effects. Journal of Clinical Oncology 26(16): 2790-2792, 2008

Sunshine and rash: testing the role of sunscreen to prevent epidermal growth factor receptor inhibitor-induced rash. Supportive Cancer Therapy 4(4): 198-202, 2008

Photosensitive rash due to the epidermal growth factor receptor inhibitor erlotinib. Photodermatology, Photoimmunology and Photomedicine 23(1): 42-45, 2007

Skin communicates what we deeply feel: antibiotic prophylactic treatment to reduce epidermal growth factor receptor inhibitors induced rash in lung cancer (the Pan Canadian rash trial). Annals of Translational Medicine 4(16): 313, 2016

Pan Canadian Rash Trial: A Randomized Phase III Trial Evaluating the Impact of a Prophylactic Skin Treatment Regimen on Epidermal Growth Factor Receptor-Tyrosine Kinase Inhibitor-Induced Skin Toxicities in Patients With Metastatic Lung Cancer. Journal of Clinical Oncology 34(8): 810-815, 2016

The Epidermal Growth Factor Receptor Inhibitor-Related Skin Toxicity Index (EGFRISTI): a new tool for grading and managing skin adverse reactions to epidermal growth factor receptor inhibitors. Oncology 87(5): 311-319, 2015

Epidermal growth factor receptor-inhibitors and radiotherapy-induced cutaneous adverse effects: "Koebner-Phenomenon" or radio-dermatitis?. RadioTherapy and Oncology 92(1): 142-143, 2009

Pre-Emptive or Reactive Treatment of Cutaneous Rash Induced by Epidermal Growth Factor Receptor Inhibitors: Does It Matter?. Journal of Clinical Oncology 34(8): 774-776, 2016

Cutaneous adverse effects during therapy with an epidermal growth factor receptor (EGFR) inhibitor. Journal of Dermatological Treatment 17(3): 160-161, 2006

Correlation between development of rash and efficacy in patients treated with the epidermal growth factor receptor tyrosine kinase inhibitor erlotinib in two large phase III studies. Clinical Cancer Research 13(13): 3913-3921, 2007

The intestinotrophic peptide, GLP-2, counteracts the gastrointestinal atrophy in mice induced by the epidermal growth factor receptor inhibitor, erlotinib, and cisplatin. Digestive Diseases and Sciences 55(10): 2785-2796, 2010

Treatment of epidermal growth factor receptor antagonist-induced skin rash: results of a survey among German oncologists. Onkologie 33(3): 94-98, 2010

Epidermal growth factor receptor (EGFR) inhibitor-induced rash: a consecutive patient series that illustrates the need for rigorous palliative trials. Journal of Palliative Medicine 14(2): 153-156, 2011

Incidence, risk and prognostic role of anti-epidermal growth factor receptor-induced skin rash in biliary cancer: a meta-analysis. International Journal of Clinical Oncology 23(3): 443-451, 2018

Epidermal Growth Factor Receptor Inhibitor Skin Rash Prophylaxis in a Community Oncology Setting. Journal of the Advanced Practitioner in Oncology 9(5): 489-495, 2019